English  |  正體中文  |  简体中文  |  Items with full text/Total items : 25284/25879 (98%)
Visitors : 5578245      Online Users : 238
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ksu.edu.tw/handle/987654321/17537


    Title: Robust Stability of Discrete Uncertain Time-delay systems by Using a Solution Bound of The Lyapunov Equation
    Authors: 謝聰烈
    Keywords: Solution bound;Robust stability;Time-delay;Uncertainty
    Date: 2011-05
    Issue Date: 2012-09-11 10:45:49 (UTC+8)
    Abstract: This paper addresses the robust stability test problem for discrete time-delay systems subjected to uncertainties. By using Lyapunov stability theorem associated with solution bound of Lyapunov equation, a concise criterion is presented to guarantee the robust stability of the time-delay systems. Then, this approach is applied to discuss the same problem for time-delay systems with nonlinear uncertainties. A robust stability condition is also obtained. The feature of these present criteria is that they are independent of any Lyapunov equation although the Lyapunov approach is adopted.
    Relation: ICIC Express Letters, 5(5), 1547-1552
    Appears in Collections:[電機工程系所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    2011_05_ICICEL.pdf139KbAdobe PDF418View/Open


    All items in KSUIR are protected by copyright, with all rights reserved.


    本網站之所有圖文內容授權為崑山科技大學圖書資訊館所有,請勿任意轉載或擷取使用。
    ©Kun Shan University Library and Information Center
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback